# SDR SWAA2025060564707

- Difficulty date: April 27, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ASSY AT FWD LAVATORY 2025-290928<[01] REPLACED EMERGENCY EXIT LIGHT ASSY AT FWD LAVATORY IAW B737-700 AMM 33-51-01-960-802 STEP 3.A UP TO 3.C (6);[02] CORRECTED STEP 1.  REPLACED EMERGENCY EXIT LIGHT ASSY AT FWD LAVATORY IAW B737-700 AMM 33-51-01-960-802.  TEST IS OK.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED
